Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Associations were studied between contraceptive methods and genito-urinary symptoms and signs in 1,498 women who attended a family planning clinic. A troublesome vaginal discharge, backache, postcoital spotting, dyspareumia and frequency of micturition were all significantly commoner in women who used an intrauterine device than in others. Cervical erosion was significantly commoner in women who used the contraceptive Pill than in others. No other significant association was found between contraceptive method and genito-urinary symptoms or signs.

Type

Journal article

Journal

British Journal of Family Planning

Publication Date

01/01/1982

Volume

8

Pages

3 - 6